chescre,
you mention that you were on Levaquin/Cipro 3 months ago, and the hand and feet prickling/sensitivity began one month ago.
This sounds like paresthesia caused by neuritis. It is well known that the side effects of Cipro and other quinolone drugs can show up weeks after taking the medication. My feet tingling/prickling/sensitivity didn't begin until a month after taking Avelox. My hand symptoms came on sooner (while I was on day 11 of Avelox).
You may want to go see a neurologist about this, although there is little that can be done. I've tried eveything from physical therapy to drugs, and the hand and feet problems persist.
quinolone ADRs can last 6 months to a year or more. Some people have been suffering for years.
STIFFNESS IN LEG MUSCLES?
-
chescre
-
Carlton Higgins
-
chescre
-
Carlton Higgins
Paresthesia doesn't always show up on EMGs. It is good that your EMG was negative, it means that there is nothing else going on (motor neuron disease, etc.)
Take some vitamin B6,
stay away froom alcohol
abstain from running
get some theraputic massages
if this doesn't work, you may be looking at physical therapy.
If it is all anxiety related, look into getting some Klonopin and possibly Lexapro to quell the CNS.
Take some vitamin B6,
stay away froom alcohol
abstain from running
get some theraputic massages
if this doesn't work, you may be looking at physical therapy.
If it is all anxiety related, look into getting some Klonopin and possibly Lexapro to quell the CNS.
